# SDR GAIA02112ST

- Difficulty date: September 19, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520729
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION, IT WAS DISCOVERED THAT THE SEAT TRACK WAS CRACKED AT BS 720D, RBL 45.5.  ACCOMPLISHED REPAIR IAW BOEING 727 SRM 53-10-5, FIGURE 1.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
